# SDR SWAA2021042257948

- Difficulty date: March 20, 2021
- Submitted: April 22, 2021
- Operation: Air carrier
- Aircraft: N551WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30280
- Aircraft time: 60,799 hours, 37,574 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Corroded
- Location: Bs 727c
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON STRINGER CLIP AT AFT CARGO BAY BS727C RBL15 WL154. / REMOVED AND REPLACED ON ACB STRINGER CLIP BS 727C RBL 15 WL 154 P/N 146A1010-34 PO# 819707 IAW SRM 51-40-02 AND DWG 146A1010- 80640U 03APR21
